# SDR 97ZZZM402

- Difficulty date: December 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 47.2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STIFFENER (STATION 47.20) AT FRAME 29 IN HYDRAULIC BAY HAS CRACKED DOUBLER PLATE AT BOTTOM END OF STIFFENER.  REPLACED RIGHT STIFFENER (STATION 47.20) AT FRAME 29 IAW BAE DRAWING NR HC536H0090 AND AIR FAX NR DS/W/TS/25913/96.
